MAUDE Adverse Event Report: LIMACORPORATE S.P.A. BIOLOX DELTA HEAD; BIOLOX DELTA HEAD 28MM #L

LIMACORPORATE S.P.A. BIOLOX DELTA HEAD; BIOLOX DELTA HEAD 28MM #L
Model Number 5010.42.283
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of production records for complained component has been performed and did not highlight any anomaly.Explanted component won't be returned; therefore, it is not available for further analysis.Through follow up communication it was learned that the revision surgery performed on (b)(6) 2026, hereby reported, occurred due to dislocation in bed at the hospital.It has also been confirmed that no x-rays, nor surgery notes or patient clinical history relevant to the issue are available for further investigation.Therefore, taking into account that: - explanted component won't be returned.- no x-rays were provided for further analysis.- no further information/comment from the surgeon can be retrieved.- no manufacturing deviation were identified through dhr review.- the event occurred immediately after previous surgery and dislocation was solved with a more lateralized femoral head.It cannot be excluded that the most likely root cause of the revision is the sub-optimal surgical choice of the femoral head type rather than a product quality issue.The manufacturer has no evidence to consider this event as product related.Moreover, based on the available pms data, the occurrence rate of dislocation for femoral heads belonging to family product codes 5010.42.2xx, 5010.42.3xx and 5010.42.4xx is around 0.01%.Based on the investigation performed, no corrective actions is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.
 
Event or Problem Description
Revision surgery has been performed on (b)(6) 2026, due to hip dislocation.During the revision a more lateralized femoral head was put in place to achieve stability: pre-existing femoral head biolox delta dia.25mm long taper 12/14 (pn: 5010.42.283, lot.7012012509) has been explanted and replaced with cocrmo femoral head dia 28mm x-long taper 12/14 (pn: 5010.09.284).Previous surgery has been performed on (b)(6) 2026, due to fracture and following components were implanted: - uncemented stem dia.22mm l.200mm (pn: 3818.15.020, lot.1602794, ster.2100154).- neck with screw (pn: 7515.15.120, lot.2227675, ster.2300029).- femoral head biolox delta dia.25mm (pn: 5010.42.283, lot.7012012509).Patient is male, date of birth on (b)(6) 1948.Event occurred in the united states.

Brand Name
BIOLOX DELTA HEAD
Common Device Name
BIOLOX DELTA HEAD 28MM #L
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key25134382
Report Number3008021110-2026-00202
Device Sequence Number9316286
Product Code KWY
UDI-Device Identifier08033390184007
UDI-Public8033390184007
Combination Product (Y/N)N
PMA/510(K) Number
K141327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5010.42.283
Device Lot Number7012012509
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale